# SDR VNAA0801007

- Difficulty date: January 20, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 9,416 hours, 9,672 cycles
- Engine: Ge CF343B1
- System (JASC): 2421 · AC Generator-Alternator
- Part: O-Ring
- Condition: Faulty
- Location: Rt Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED ON TAKEOFF ROLL THE EICAS, STATUS DISPLAY AND PFD-MFD ON THE FIRST OFFICERS SIDE WENT DARK.  IN ADDITION, A GEN 2 OFF CAS MESSAGE DISPLAYED AFTER EICAS CAME BACK ON.  CREW ELECTED TO ABORT THE TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND SERVICED THE RIGHT HAND IDG IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  OPS CHECK WAS GOOD, LEAK CHECK WAS BAD.  MAINTENANCE DEFERRED THE RT IDG PER MEL 24-11-01-1.  MAINTENANCE REMOVED AND REPLACED FAULTY O-RINGS IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  MEL WAS CLEARED.  AIRCRAFT WAS RELEASED FOR SERVICE.
